Alert archive / North Carolina / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 342, NWS Raleigh, NC

September 2, 2011Forsyth County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at Sep 2, 2011, 4:18 PM EDT for Forsyth County, North Carolina. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 2, 2011, 4:18 PM EDT (20:18 UTC)
Expired
Sep 2, 2011, 4:56 PM EDT
In force
38 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon

County Forsyth County, NC

The radar

The Roanoke radar (KFCX), 103 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 2, 4:24 PM EDTTSTM WND DMG4 Ene Donnaha, NCTREE DOWN ON BOWENS ROAD
Sep 2, 4:24 PM EDTTSTM WND DMG4 Ese Donnaha, NCTREE DOWN ON BOWENS ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.3 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2011-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 377 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2011-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 165 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
377 J/kg
Mixed-layer CIN
-136 J/kg
Mixed-layer LCL
1087 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
165 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

098 
WUUS52 KRAH 022018
SVRRAH
NCC067-022115-
/O.NEW.KRAH.SV.W.0342.110902T2018Z-110902T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
418 PM EDT FRI SEP 2 2011

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN FORSYTH COUNTY IN CENTRAL NORTH CAROLINA

* UNTIL 515 PM EDT

* AT 416 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM OVER RURAL HALL...OR OVER KING...MOVING SOUTH
  AT 15 MPH. QUARTER SIZED HAIL AND WINDS IN EXCESS OF 58 MPH ARE
  LIKELY WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  RURAL HALL...
  STANLEYVILLE...
  PFAFFTOWN...
  WINSTON-SALEM...LEWISVILLE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL WILL DAMAGE VEHICLES...WINDOWS AND SOME ROOFS. SEVERE
WINDS WILL BLOW DOWN TREES...POWER LINES...AND CAN DAMAGE MOBILE
HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THE STORM HAS PASSED. STAY AWAY FROM WINDOWS.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING...1...8 7 7...6 3 3...6 7 7 2 OR NOTIFY YOUR LOCAL LAW
ENFORCEMENT AGENCY.

&&

LAT...LON 3614 8044 3623 8044 3624 8046 3627 8045
      3626 8023 3603 8017 3602 8021 3600 8022
      3599 8032 3598 8041 3599 8043 3601 8042
      3606 8047 3612 8047
TIME...MOT...LOC 2017Z 353DEG 12KT 3626 8036

$$

WSS
2 follow-up statements
945 
WWUS52 KRAH 022040
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
440 PM EDT FRI SEP 2 2011

NCC067-022115-
/O.CON.KRAH.SV.W.0342.000000T0000Z-110902T2115Z/
FORSYTH NC-
440 PM EDT FRI SEP 2 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR WESTERN FORSYTH COUNTY...

AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED NEAR
PFAFFTOWN...OR NEAR WINSTON-SALEM...MOVING SOUTH AT 15 MPH.

HAZARDS IN THE WARNING INCLUDE...
QUARTER SIZED HAIL.
DAMAGING WINDS IN EXCESS OF 58 MPH.

LOCATIONS IN THE PATH OF THE STORM INCLUDE... LEWISVILLE AND
CLEMMONS.

THIS STORM WILL PRODUCE HEAVY RAINFALL...WHICH WILL FLOOD LOW LYING
AREAS SUCH AS DITCHES...UNDERPASSES AND OTHER AREAS OF POOR DRAINAGE.
AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS. MOTORISTS SHOULD
ALSO REDUCE DRIVING SPEEDS TO AVOID HYDROPLANING.

IF YOU OBSERVED DAMAGING WINDS OR LARGE HAIL...PLEASE NOTIFY YOUR
NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN RALEIGH.

LAT...LON 3614 8044 3619 8042 3620 8027 3603 8017
      3602 8021 3600 8022 3598 8041 3599 8043
      3601 8042 3606 8047 3611 8047
TIME...MOT...LOC 2040Z 353DEG 12KT 3613 8033

$$

WSS
757 
WWUS52 KRAH 022056
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
456 PM EDT FRI SEP 2 2011

NCC067-022106-
/O.CAN.KRAH.SV.W.0342.000000T0000Z-110902T2115Z/
FORSYTH NC-
456 PM EDT FRI SEP 2 2011

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN FORSYTH COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND THE WARNING IS 
NO LONGER IN EFFECT. 

IF YOU OBSERVED SEVERE WEATHER INCLUDING DAMAGING WINDS OR LARGE 
HAIL...PLEASE CONTACT THE NATIONAL WEATHER SERVICE BY CALLING TOLL 
FREE 1...8 7 7...6 3 3...6 7 7 2...OR NOTIFY YOUR NEAREST LAW 
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL 
WEATHER SERVICE FORECAST OFFICE IN RALEIGH.

LAT...LON 3614 8044 3619 8042 3620 8027 3603 8017
      3602 8021 3600 8022 3598 8041 3599 8043
      3601 8042 3606 8047 3611 8047
TIME...MOT...LOC 2056Z 353DEG 12KT 3613 8034

$$

WSS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 2, 3:25 PM EDT, 53 minutes earlier.

Area forecast discussion, Sep 2, 3:25 PM EDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
325 PM EDT FRI SEP 2 2011

.SYNOPSIS...
HIGH PRESSURE WILL MOVE OFFSHORE AND EXTEND INTO THE REGION THROUGH
THE WEEKEND. A COLD FRONT WILL APPROACH FROM THE NORTHWEST ON LABOR
DAY AND STALL ACROSS THE REGION THROUGH MIDWEEK.

&&

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
AS OF 230 PM FRIDAY...

OVERVIEW:
UPPER LEVEL RIDGE OVER THE OH/TN VALLEY WILL BUILD EASTWARD OVER THE
CENTRAL AND SOUTHERN APPALACHIANS TONIGHT AND SATURDAY...BEFORE
BREAKING DOWN ON SATURDAY NIGHT AS IT GETS SQUEEZED BY THE
APPROACHING NORTHERN STREAM TROF AND EXTRA-TROPICAL REMNANTS OF
TROPICAL STORM LEE FROM THE SOUTHWEST. MEANWHILE...SURFACE HIGH
PRESSURE WILL GRADUALLY SHIFT OFFSHORE THROUGH THE WEEKEND.

THIS EVENING/TONIGHT: MODELS SUGGEST ADDITIONAL WEAK/SHEARED
SHORTWAVE ENERGY WILL DIVE SOUTH ALONG THE EASTERN PERIPHERY OF THE
UPPER LEVEL RIDGE LATE THIS AFTERNOON AND EVENING. HOWEVER...REVIEW
OF LATEST SATELLITE IMAGERY DOES NOT READILY REVEAL/HINT AT ANY SUCH
DISCERNIBLE FEATURE. INSTEAD...IT APPEARS THAT MUCH OF THE FORECAST
AREA WILL SEE MESOSCALE SUBSIDENCE ACROSS THE AREA THIS
AFTERNOON...AS THIS MORNINGS VORT DISTURBANCE PASSES TO THE SOUTH.
THE EXCEPTION MAY BE ACROSS THE FAR WESTERN ZONES...WHERE
UNENCUMBERED INSOLATION AND DEVELOPING LOW-LEVEL RETURN LOW/RISING
SFC DEWPOINTS HAS YIELDED MODERATE TO STRONG DESTABILIZATION AND AN
EXPANDING AGITATED CU FIELD OVER THE VA/NC MTNS/FHTLS. COULD SEE AN
ISOLATED SEVERE STORM OR TWO...OTHERWISE STORMS QUICKLY DISSIPATE
WITH LOSS OF HEATING. SKIES SHOULD BECOME MOSTLY CLEAR THIS EVENING
WITH LIGHT TO CALM WINDS AS SURFACE RIDGE AXIS IS SLOW TO SHIFT EAST
OF THE AREA. MODEL SOUNDINGS INDICATE GOOD VEERING IN THE LOWEST
1.5KM...WHICH WILL LIKELY LEAD TO AREAS OF FOG/STRATUS DEVELOPMENT
OVERNIGHT. OVERNIGHT LOWS RANGING FROM LOWER 60S NORTHEAST TO UPPER
WESTERN AREAS.

SATURDAY AND SATURDAY NIGHT:
WITH UPPER RIDGE AXIS CENTERED OVER THE REGION...CENTRAL NC LOOKS TO
BE VOID OF ANY PASSING UPPER DISTURBANCE. STRONG DAYTIME HEATING AND
INCREASINGLY SELY RETURN FLOW AROUND THE WESTERN PERIPHERY OFF THE
OFFSHORE SURFACE HIGH WILL SUPPORT UPSLOPE/DIFFERENTIAL HEATING
CONVECTION ACROSS THE MTNS AND FOOTHILLS. WILL HAVE A SLIGHT CHANCE
ACROSS THE WESTERN PIEDMONT...OTHERWISE DRY WITH AREAS OF FOG
POSSIBLE AGAIN SATURDAY NIGHT IN THE WARM/MOIST SOUTHERLY FLOW.

LOWS LEVEL-THICKNESSES SATURDAY ARE FORECAST TO BE IN THE SAME
BALLPARK AS TO TODAY...BUT WITHOUT MODULATED HEATING FROM
MORNING CONVECTIVE. THUS AREAS EAST OF THE WESTERN PIEDMONT SHOULD
BE WARMER. HIGHS IN THE UPPER 80S TO LOWER 90S. LOWS 65 TO 70.

&&

.SHORT TERM /SUNDAY AND SUNDAY NIGHT/...
AS OF 245 PM FRIDAY...

THE INFLUENCE FROM THE MID/UPPER RIDGING WILL BE ON THE WANE BY
SUNDAY AS TWO UPPER LEVEL LOWS/TROUGHS (ONE OVER THE WESTERN
ATLANTIC AND ANOTHER ONE APPROACHING THE REGION FROM FROM THE TN
VALLEY) DEVELOP/STRENGTHEN. HOWEVER...SUNDAY IS EXPECTED TO REMAIN
MOSTLY DRY AS THE PRIMARY INFLUENCE WILL COME FROM THE UPPER LOW IN
THE WESTERN ATLANTIC...AS THE LOW OVER THE TN VALLEY WILL BE FAR
ENOUGH AWAY FROM THE REGION TO BE MUCH OF AN IMPACT.  THEREFORE...
SUBSIDENCE WILL INCREASE OVER THE AREA AND KEEP A CAP ON MOST
CONVECTION. NEVERTHELESS...WITH MOISTURE INCREASING DURING THIS TIME
FRAME DUE TO DEEP SOUTHWESTERLY FLOW AHEAD OF THE TN VALLEY
SYSTEM...CANNOT COMPLETELY RULE OUT A SHOWER AND/OR THUNDERSTORM...
BUT ANY CONVECTION OVER THE FORECAST AREA SHOULD BE ISOLATED AT
BEST. HIGHS ARE EXPECTED TO BE IN THE UPPER 80S TO NEAR 90 DEGREES
ON SUNDAY...WITH OVERNIGHT LOWS NEAR 70 DEGREES AS CLOUDS WILL BE ON
THE INCREASE SUNDAY NIGHT.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
AS OF 220 PM FRIDAY...

THE LONG TERM FORECAST CONTINUES TO BE A LOW CONFIDENCE ONE...AS
MODELS CONTINUE TO HAVE ISSUES WITH THE DEVELOPMENT OF A COMPLICATED
UPPER LOW/TROUGH OVER THE TN VALLEY...WHICH WILL INCLUDE THE
REMNANTS OF TROPICAL STORM LEE. OVERALL...ABOVE AVERAGE PRECIP IS
STILL EXPECTED THROUGH THIS PERIOD WITH THE APPROACH OF THE UPPER
LEVEL LOW AND ASSOCIATED SURFACE FRONT. HOWEVER...THE 12Z GFS CAME
IN AND NOW STALLS THE ASSOCIATED SURFACE FRONT WELL NORTHWEST OF THE
REGION AS THE UPPER LOW CUTS OFF OVER THE TN VALLEY. PREVIOUS RUNS
HAD SHOWN THE SURFACE FRONT STALLING NEAR CENTRAL NORTH CAROLINA
MONDAY INTO TUESDAY WHICH WOULD RESULT IN HIGH RAIN CHANCES AS MOIST
SOUTHWESTERLY FLOW MOVES OVER THE STALLED BOUNDARY THROUGH AT LEAST
THE MIDDLE OF THE WEEK. THIS WOULD ALSO RESULT IN WELL BELOW NORMAL
TEMPS. HOWEVER...IF THE CURRENT RUN VERIFIES...THEN THE REGION WILL
REMAIN IN THE WARM SECTOR AND WE WILL STILL SEE RAIN...BUT THE
AMOUNTS WILL BE IN QUESTION AS THERE WILL NOT BE A BOUNDARY TO FOCUS
THE PRECIP. NEVERTHELESS...WHICH EVER MODEL VERIFIES...MOISTURE WILL
BE INCREASING SUBSTANTIALLY ACROSS THE FORECAST AREA (PWAT VALUES
PROGGED TO EXCEED 2 INCHES) AND WE ARE EXPECTING A RATHER WET PERIOD
AND DUE TO THE HIGH UNCERTAINTY...DID NOT MAKE ANY MAJOR CHANGES TO
THE ONGOING FORECAST.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
AS OF 200 PM FRIDAY...

THERE IS A SLIGHT CHANCE FOR SOME SHOWERS TO DEVELOP ACROSS THE WEST
THIS AFTERNOON...HOWEVER HAVE LEFT OUT OF TAFS DUE TO LOW CONFIDENCE
AND THAT THEY WOULD LIKELY BE ISOLATED IN NATURE. OTHERWISE..EXPECT
VFR CONDITIONS TO PREVAIL THROUGH THIS EVENING...WITH AREAS OF
FOG/STRATUS POSSIBLE TONIGHT GIVEN WARM MOIST AIR ADVECTION IN THE
LOW LEVELS...WITH GREATEST CONFIDENCE ACROSS THE WEST (KINT AND
KGSO). -KMC

LOOKING AHEAD...EXPECT PREDOMINATELY VFR CONDITIONS THROUGH THE
WEEKEND...WITH THE EXCEPTION OF SOME BRIEF SUB-VFR AVIATION
CONDITIONS WITH EARLY MORNING FOG/STRATUS AND ISOLATED TO WIDELY
SCATTERED AFTERNOON CONVECTION. WIDESPREAD RAIN CHANCES WITH
PROLONGED PERIOD OF ADVERSE AVIATION CONDITIONS ARE EXPECTED BY
MONDAY...CONTINUING THROUGH MIDWEEK AS A FRONT STALLS ACROSS THE
AREA.   -CBL

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...CBL
NEAR TERM...CBL
SHORT TERM...KRR
LONG TERM...KRR
AVIATION...KMC/CBL
Hazardous weather outlook, Sep 2, 5:00 AM EDT, 11 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
500 AM EDT FRI SEP 2 2011

NCZ007>011-021>028-038>043-073>078-083>086-088-089-031130-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
500 AM EDT FRI SEP 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A COLD FRONT IS FORECAST TO SLOWLY APPROACH AND THEN STALL IN THE
VICINITY OF CENTRAL NC LABOR DAY THROUGH THURSDAY. THE PROXIMITY
OF THE FRONT AND INFLUX OF TROPICAL MOISTURE FROM THE GULF OF
MEXICO WILL RESULT IN A PROLONGED PROBABILITY OF RAIN...SOME OF
WHICH MAY RESULT IN FLOODING.

MWS

In the hours before

Special weather statement, Sep 2, 3:42 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
342 PM EDT FRI SEP 2 2011

NCZ021-022-038-022115-
DAVIDSON-FORSYTH-GUILFORD-
342 PM EDT FRI SEP 2 2011

...STRONG THUNDERSTORMS MAY AFFECT SECTIONS OF GUILFORD...FORSYTH
AND DAVIDSON COUNTIES THROUGH 515 PM EDT...

AT 338 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 17 MILES
NORTH OF BELEWS CREEK...OR ABOUT OVER SANDY RIDGE...MOVING SOUTH AT
15 MPH. OTHER STORMS WERE LOCATED WEST OF PILOT MOUNTAIN ALSO MOVING
SOUTH AT 15 MPH.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BELEWS
CREEK...STOKESDALE...RURAL HALL AND WALKERTOWN.

HAZARDS INCLUDE...
HALF INCH DIAMETER SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS. THESE STORMS MAY
ALSO HAMPER THE EVENING RUSH HOUR WITH BRIEF HEAVY...ESPECIALLY ON
THE NORTH SIDE OF BOTH WINSTON-SALEM AND GREENSBORO.

&&

LAT...LON 3612 8050 3612 8046 3614 8044 3623 8044
      3626 8046 3625 7972 3592 7968 3595 8038
      3600 8043 3601 8042 3609 8051
TIME...MOT...LOC 1938Z 353DEG 12KT 3649 8011

WSS

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 3:42 PM EDTSpecial Weather StatementRAHForsyth, Guilford93 min
Sep 2, 5:04 PM EDTSpecial Weather StatementRAHDavidson, Forsyth56 min
Sep 2, 5:16 PM EDTSpecial Weather StatementRAHStanly59 min
Sep 2, 5:47 PM EDTSevere Thunderstorm WarningRAHDavidson, Montgomery, Stanly43 min
Sep 2, 5:55 PM EDTSpecial Weather StatementRAHDavidson, Forsyth, Guilford65 min
Sep 2, 6:46 PM EDTSpecial Weather StatementRAHRandolph59 min
Sep 2, 6:50 PM EDTSpecial Weather StatementRAHStanly55 min
Sep 2, 6:55 PM EDTSevere Thunderstorm WarningRAHDavidson, Montgomery, Moore, Randolph, Stanly50 min
Sep 2, 7:51 PM EDTSpecial Weather StatementRAHMontgomery, Richmond54 min
Sep 2, 7:52 PM EDTSevere Thunderstorm WarningRAHAnson53 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.